Afatinib-associated Stevens-Johnson syndrome in an EGFR-mutated lung cancer patient.

@article{Doesch2016AfatinibassociatedSS,
  title={Afatinib-associated Stevens-Johnson syndrome in an EGFR-mutated lung cancer patient.},
  author={Janine Doesch and Dirk Debus and Christian Meyer and Thomas I Papadopoulos and Erwin S Schultz and Joachim H. Ficker and Wolfgang Michael Brueckl},
  journal={Lung cancer},
  year={2016},
  volume={95},
  pages={35-8}
}
INTRODUCTION Afatinib is a tyrosine kinase inhibitor (TKI), that has been approved for treating patients with epidermal growth factor receptor (EGFR) mutated advanced non-small-cell lung cancer (NSCLC). Stevens-Johnson syndrome (SJS) related to EGFR directed TKIs is a rare adverse event. CASE PRESENTATION We report a case of a 79-year-old white female with EGFR-mutated, metastatic non-small-cell lung cancer treated with afatinib as first-line palliative treatment, who developed a SJS after… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-10 of 14 references

T

  • J. J. Huang, S. X. Ma, X. Hou, Z. Wang, Y. D. Zeng
  • Qin, et al., Toxic epidermal necrolysis related…
  • 2014
Highly Influential
4 Excerpts

N

  • J. C. Yang, Y. L. Wu, M. Schuler, M. Sebastian, S. Popat
  • Yamamoto, et al., Afatinib versus cisplatin-based…
  • 2015
Highly Influential
3 Excerpts

D

  • M. E. Lacouture, D. Schadendorf, C.-Y. Chu, M. Uttenreuther-Fischer
  • O’Brien, A. Hauschild, Dermatologic adverse…
  • 2013
2 Excerpts

C

  • K. Scheinpflug, C. Menzel, A. Koch
  • Kahl, H.J. Achenbach, et al., Toxic epidermal…
  • 2012
2 Excerpts

Similar Papers

Loading similar papers…